# SDR CALA2020010600067

- Difficulty date: December 30, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N4879
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 44,628 hours, 22,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO REAR FR65-FR66 STR31R STRINGER FND CORROSION REFER NON- ROUTINE NO.:9493202, ORIGINATED SPEC NO.A3NB-53- 3-6185. PERFORMED, BULKCARGO FR64-FR66 STR 31R STRINGER REPLACED AS PER ECRA 5341-01202 REV A.
